# SDR PIDA06107

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 28,952 hours, 13,129 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR T-CHORD CRACKED AT FASTENER HOLE ON NR 4 FRAME.  REPAIRED T-CHORD PER BOEING DWG 65-47952 AND SRM 51-70-12.
